MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; IV ADMIN SET, 15DR, 2 PRESLIT PORTS, 96"

Medline Industries, LP MEDLINE; IV ADMIN SET, 15DR, 2 PRESLIT PORTS, 96"
Catalog Number DYNDTA1812
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "these iv sets are leaking when in use.".
 
Additional Manufacturer Narrative
The customer reported leaking when in use and clarified that the device is leaking from the lower port; no injury was reported.A photo was received for the investigation, but the photos were of the outer case and the individual packaging, and no photos or samples of the device were provided for evaluation; the manufacturer was notified and no investigation was received after two follow ups.Based on the complaint details and the investigation, the complaint is not confirmed without receipt of physical samples or detailed photographic evidence depicting the reported issue.No root cause was identified, and the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
IV ADMIN SET, 15DR, 2 PRESLIT PORTS, 96"
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kehkashan khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50856812
Report Number1417592-2026-47959
Device Sequence Number13250154
Product Code FPA
UDI-Device Identifier10888277689367
UDI-Public10888277689367
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K093773
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDTA1812
Device Lot Number0332505A179
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown